JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REGULARITY CRITERION ON WEAK SOLUTIONS TO THE NAVIER-STOKES EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REGULARITY CRITERION ON WEAK SOLUTIONS TO THE NAVIER-STOKES EQUATIONS
Gala, Sadek;
  PDF(new window)
 Abstract
Consider a weak solution u of the Navier-Stokes equations in the class . We establish a new approach to treat the regularity problem for the Navier-Stokes equation in term of the multiplier space .
 Keywords
Navier-Stokes equation;weak solution;regularity;multiplier spaces;
 Language
English
 Cited by
1.
Global weak solutions for an incompressible charged fluid with multi-scale couplings: Initial–boundary-value problem, Nonlinear Analysis: Theory, Methods & Applications, 2009, 71, 12, e2487  crossref(new windwow)
2.
Logarithmically improved regularity criteria for the Navier–Stokes equations in multiplier spaces, Journal of Mathematical Analysis and Applications, 2009, 356, 2, 498  crossref(new windwow)
3.
Regularity for Ostwald-de Waele type shear thickening fluids, Nonlinear Differential Equations and Applications NoDEA, 2015, 22, 1, 1  crossref(new windwow)
4.
Remarks on regularity criterion for weak solutions to the Navier–Stokes equations in terms of the gradient of the pressure, Applicable Analysis, 2013, 92, 1, 96  crossref(new windwow)
5.
A REGULARITY CRITERION FOR THE NAVIER–STOKES EQUATIONS IN TERMS OF ONE DIRECTIONAL DERIVATIVE OF THE VELOCITY FIELD, Analysis and Applications, 2012, 10, 04, 373  crossref(new windwow)
6.
A note on the regularity criterion in terms of pressure for the Navier–Stokes equations, Applied Mathematics Letters, 2009, 22, 9, 1438  crossref(new windwow)
 References
1.
H. Beirao da Veiga, A new regularity class for the Navier-Stokes equations in $R^n$, Chinese Ann. Math. Ser. B 16 (1995), no. 4, 407-412

2.
R. Coifman, P.-L. Lions, Y. Meyer, and S. Semmes, Compensated compactness and Hardy spaces, J. Math. Pures Appl. (9) 72 (1993), no. 3, 247-286

3.
P. Constantin, Remarks on the Navier-Stokes Equations, New perspectives in turbulence (Newport, RI, 1989), 229-261, Springer, New York, 1991

4.
C. Foias, Une remarque sur l'unicite des solutions des equations de Navier-Stokes en dimension n, Bull. Soc. Math. France 89 (1961), 1-8

5.
C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math. 129 (1972), no. 3-4, 137-193 crossref(new window)

6.
E. Hopf, Uber die Anfangswertaufgabe fur die hydrodynamischen Grundgleichungen, Math. Nachr. 4 (1951), 213-231

7.
T. Kato, Strong solutions of the Navier-Stokes equation in Morrey spaces, Bol. Soc. Brasil. Mat. (N.S.) 22 (1992), no. 2, 127-155 crossref(new window)

8.
H. Kozono and H. Sohr, Regularity criterion of weak solutions to the Navier-Stokes equations, Adv. Differential Equations 2 (1997), no. 4, 535-554

9.
H. Kozono and Y. Taniuchi, Bilinear estimates in BMO and the Navier-Stokes equations, Math. Z. 235 (2000), no. 1, 173-194 crossref(new window)

10.
P. G. Lemarie-Rieusset, Recent Developments in the Navier-Stokes Problem, Chapman & Hall/CRC Research Notes in Mathematics, 431, Chapman & Hall/CRC, Boca Raton, FL, 2002

11.
P. G. Lemarie-Rieusset and S. Gala, Multipliers between Sobolev spaces and fractional differentiation, J. Math. Anal. Appl. 322 (2006), no. 2, 1030-1054 crossref(new window)

12.
J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math. 63 (1934), no. 1, 193-248 crossref(new window)

13.
F. Murat, Compacite par compensation, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 5 (1978), no. 3, 489-507

14.
K. Masuda, Weak solutions of Navier-Stokes equations, Tohoku Math. J. (2) 36 (1984), no. 4, 623-646 crossref(new window)

15.
L. Tartar, Compensated Compactness and Applications to Partial Differential Equations, Nonlinear analysis and mechanics: Heriot-Watt Symposium, Vol. IV, pp. 136-212, Res. Notes in Math., 39, Pitman, Boston, Mass.-London, 1979

16.
J. Serrin, On the interior regularity of weak solutions of the Navier-Stokes equations, Arch. Rational Mech. Anal. 9 (1962), 187-195

17.
E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, With the assistance of Timothy S. Murphy. Princeton Mathematical Series, 43. Monographs in Harmonic Analysis, III. Princeton University Press, Princeton, NJ, 1993

18.
E. M. Stein and G.Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Mathematical Series, No. 32. Princeton University Press, Princeton, N.J., 1971

19.
M. E. Taylor, Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations, Comm. Partial Differential Equations 17 (1992), no. 9-10, 1407-1456 crossref(new window)

20.
R. Temam, Navier-Stokes Equations, Studies in Mathematics and its Applications, Vol. 2. North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977